# SDR DALA2016011300246

- Difficulty date: January 12, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 38,456 hours, 26,949 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGERON 30 CORRODED AT BS 954.  BLENDED CORROSION ON LONGERON 30 AT BS 954 ORIGINAL MATERIAL THICKNESS .125, .063 REMAINING AT DEEPEST POINT.  INSTALLED REPAIR IAW SRM 53-00-05, REPAIR 3. WIP: BLENDED CORROSION ON LONGERON 30 AT BS 954 ORIGINAL MATERIAL THICKNESS 125, .063 REMAINING AT DEEPEST POINT.  INSTALLED REPAIR IAW SRM 53-00-05, REPAIR 3.  CORROSION LEVEL 1 CLOSING REQUIREMENTS RII: INSPECTOR 229865.
